Previous |  Up |  Next


Title: Mappings of continuous functions on hyper-Stonean spaces (English)
Author: Cambern, Michael
Author: Greim, Peter
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 31-40
Category: math
MSC: 46B20
MSC: 46E15
MSC: 46E40
idZBL: Zbl 0653.46036
idMR: MR0932737
Date available: 2012-10-05T21:44:44Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_6.pdf 605.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo